Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Why Am I Shivering After Gall Bladder Surgery

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Gall Bladder Vs Hep C

Dear Doc. Please help me! I note from reading one of your excellent responses that problems affecting the gall bladder can often lead to abdominal problems. Have i interpreted this correctly? I currently seem to have issues surrounding intollerance...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
Your symptoms can be due to many different possibilities so I am unable to help in that regard. One possibility could simply be a side effect of taking medications - these symptoms may improve over time as your body gets used to the drugs. It sounds... Read more »

fatigue, acne, low white count, gall bladder?

Dear Dr.I am a 39 white female, who recently went to the doctor for what was thought was a... Read more »

Gall bladder diseases

Dear Dr. Dieterich,Thanks for your reply. Is there any cure for gallstone? How serious is the... Read more »
Articles
Lambda Legal

Lambda Legal and ARCW File Federal Lawsuit on Behalf of HIV-Positive Woman Denied Surgery by Healthcare Provider

Milwaukee, WI -- Lambda Legal and the AIDS Resource Center of Wisconsin (ARCW) filed a federal lawsuit today in the US District Court for the Eastern District of Wisconsin on behalf of Melody Rose, a 35-year-old Wisconsin woman who was denied... Read more »
Test Positive Aware Network

Safer Sex Post-SRS: A Brave New World, Indeed

This article is written to address questions about sexual safety after sex reassignment/realignment surgery (SRS). This is not because we assume everyone has or wants SRS, or that surgery is required in order to be fully female or male. When doing... Read more »
Canadian AIDS Treatment Information Exchange

Ketamine Use Linked to Liver and Other Problems in HIV-Positive People

Ketamine is a drug used as an anaesthetic in emergency departments of hospitals and by veterinarians. It can cause hallucinations, feelings of euphoria and floating, being in a dream-like state, out-of-body and other experiences. As a result, it is... Read more »
TheBody.com

HIV News & Views, February 18, 2009 - The Body

HIV News & Views, February 18, 2009 - The Body February 18, 2009 What's New at TheBody.com News & Views Library Change/Update Subscription Breaking Research from CROI 2009 HIV Treatment ... Read more »
Connect With Others

2 more days......

Posted by franfrog, 3 Replies
Well, just 2 more days until I am off to florida. My husband is sending me because when my sister and nephews were here I landed in the hospital so I got jipped from seeing them. Well the day after I go down my sister will be in the hospital to... Read more »

Visited the physician today

Posted by Anonymous, 4 Replies
First off thanks to those that replied to my intial post. Your words truly meant a lot. I had my visit with my physician today. He reviewed my previous medical record and found that everything was in order. He did a physical and indicated that... Read more »

oily fatty foods causing BAD indigestion

Posted by BrokenWingedBird, 2 Replies
Anyone got any ideas?

I've been suffering terrible stomach pains, indigestion, after eating anything with even the smallest amount of fat or oil in it.

Yesterday I had an endoscopy. Immediately afterwards the specialist who performed the examination... Read more »

Long Term Symptoms without Diagnosis

Posted by concerned101, 1 Reply
I'll try to keep this brief. Here is my chronology;
1996 - no sexual contact, just kissing with exchange of saliva with a female in a foreign country. Days later, growth on underside of tongue...fleshy in color with a white tip. Over a couple of... Read more »